Partial fraction expansion based frequency weighted model reduction for discrete-time systems

D. Kumar, Ahmad Jazlan, Victor Sreeram, Roberto Togneri

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)

    Abstract

    © 2016 American Institute of Mathematical Sciences. All rights reserved.In this paper, a partial fraction expansion based frequency weight-ed model reduction algorithm is developed for discrete-time systems. The pro-posed method is an extension to the method by Sreeram et al. [13] and it yields stable reduced order models with both single and double sided weighting functions. Effectiveness of the proposed algorithm is demonstrated by a numerical example.
    Original languageEnglish
    Pages (from-to)329-337
    Number of pages9
    JournalNumerical Algebra, Control and Optimization
    Volume6
    Issue number3
    DOIs
    Publication statusPublished - Sep 2016

    Fingerprint

    Dive into the research topics of 'Partial fraction expansion based frequency weighted model reduction for discrete-time systems'. Together they form a unique fingerprint.

    Cite this